# SDR 97ZZZX213

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311KA
- Make and model: Kaman K-1200
- Aircraft serial: A940017
- Engine: Lyc T5317A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 107006204
- Condition: Pin Failed
- Location: Accy Drive
- Part time: 443 hours
- Component: 107022013
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

N2 FAILURE OCCURRED.  UPON ENGINE DISASSEMBLY AND INSP, FAILURE WAS CAUSED BY LOCK PIN AN 122683 HOLDING BEARING SLEEVE IN GEAR 1-070-062-04 FALLING OUT ALLOWING GEAR POSITION TO CHANGE AND SUBSEQUENT N2 DRIVE TO FAIL.  GEAR IS COMPONENT OF CARRIER ASSY 1-070-220-13.
